# SDR AU970395

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17004569
- Condition: Cracked
- Location: Wing Plates/Skin
- Component: 170045321
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING LOWER SKINS PNO170045-69 AND PNO 170045-321 CRACKED IN AREA OF CUTOUTS - INVESTIGATION FOUND THAT WING SKINS FITTED ON 25/2/96 HAD BEEN MACHINED BEYOND LIMITS BEFORE FITMENT - FOUND DURING INSPECTION IAW AD/AC/92 - PERSONNEL/MAINTENANCE ERROR
